MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-15
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 23f29.Moreover, there is no other similar complaint for hole in the tyvek lid between 1-jan-2023 to 12-mar-2024.(10/213/4248) the involved device was visually inspected by the quality assurance supervisor.The visual inspection confirmed the presence of a hole on the inner tyvek lid of the involved product.It was concluded that the product is non compliant with the product specification, the sterile barrier has been broken.It should be noted that at the primary packaging stage, no thin and sharp object is present on the production line.The historical data review results were provided to the qa supervisor to determine the cause of the event.It was concluded that the most likely root cause of the incision was accidental handling of the product packaging when unpacking the prosthesis.(4315) based on the evaluation of the returned product and the investigation findings, no conclusion can be drawn of the exact origin of the defect.One hypothesis is that the incision leading to the hole may have been caused during packaging handling after the outer lid was removed at the time of unpackaging the prosthesis.
 
Event or Problem Description
It was reported to intervascular that after opening the product packaging, a pinhole was observed on the surface of the internal tyvek lid.The product was was not used and was replaced to complete the operation.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key18902875
Report Number1640201-2024-00002
Device Sequence Number7876144
Product Code DSY
UDI-Device Identifier00384401000235
UDI-Public(01)00384401000235
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0028-15
Device Catalogue NumberIGW0028-15
Device Lot Number23F29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown